# SDR HEEA0010453

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4302G
- Make and model: Bolkms BO105S
- Aircraft serial: S853
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecu Turbine
- Part number: 20475591
- Condition: Defective
- Location: Impeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECU TURBINE IMPELLER ROUGH AND STICKING.
